# SDR ASOA2016061914945

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 32,284 hours, 29,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R RT NR 3 EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECK GOOD.
